Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 892641, 7 pages
Research Article

Implicit Multifunction Theorems in Banach Spaces

1School of Management, Fudan University, Shanghai 200433, China
2Department of Mathematics, Luoyang Normal University, Luoyang, Henan 471022, China

Received 31 December 2013; Accepted 21 January 2014; Published 9 March 2014

Academic Editor: Nan-Jing Huang

Copyright © 2014 Ming-ge Yang and Yi-fan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming-ge Yang and Yi-fan Xu, “Implicit Multifunction Theorems in Banach Spaces,” Journal of Applied Mathematics, vol. 2014, Article ID 892641, 7 pages, 2014.